# SDR 0401536311

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 25,159 hours, 3,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE -A- AND -B- FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.
